Note on the Dirichlet problem with L2-boundary data

Chabrowski J. (1982) Note on the Dirichlet problem with L2-boundary data. Manuscripta Mathematica, 40 1: 91-108. doi:10.1007/BF01168238


Author Chabrowski J.
Title Note on the Dirichlet problem with L2-boundary data
Journal name Manuscripta Mathematica   Check publisher's open access policy
ISSN 0025-2611
Publication date 1982-01-01
Sub-type Article (original research)
DOI 10.1007/BF01168238
Open Access Status
Volume 40
Issue 1
Start page 91
End page 108
Total pages 18
Publisher Springer-Verlag
Subject 2600 Mathematics
Abstract The paper studies the existence of non-tangential limit for solutions of the Dirichlet problem with L2-boundary data. We also prove the mutual absolute continuity of the associated harmonic measure and the Lebesgue surface measure.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 11:10:29 EST by System User